# SDR CA070213002

- Difficulty date: January 31, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 1,397 hours
- Engine: Wilint FJ44
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 991242339
- Condition: Failed
- Location: Hyd System
- Part time: 1,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POST INSPECTION RUN REVEALED HYDRAULIC PRESSURE ON ANNUNCIATOR LIGHT DID NOT EXTINGUISH WHEN SYSTEM SHOULD HAVE BEEN AT REST. HYDAULIC LOADING VALVE FOUND FAILED.  BLEED ORIFICE RECOVERED FROM HYDRAULIC MANIFOLD UNDER RELIEF VALVE (3RD FROM LOADING VALVE). LOADING VALVE MAY HAVE FALLEN APART DURING EMERGENCY GEAR EXTENSION TEST.  LOADING VALVE REPLACED. ALL TESTS NORMAL. FAILED VALVE SENT TO MFG FOR ANALYSIS.  (TC NR 20070213002)
